RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2002, Volume 38, Number 11, Pages 1540–1548 (Mi de10737)  

Finite difference equations

Some Properties of Linear Nonstationary Discrete Systems over Rings

I. V. Gaishun

Institute of Mathematics of the National Academy of Sciences of Belarus

Full text: PDF file (1374 kB)

English version:
Differential Equations, 2002, 38:11, 1636–1643

Bibliographic databases:

UDC: 517.962
Received: 28.05.2002

Citation: I. V. Gaishun, “Some Properties of Linear Nonstationary Discrete Systems over Rings”, Differ. Uravn., 38:11 (2002), 1540–1548; Differ. Equ., 38:11 (2002), 1636–1643

Citation in format AMSBIB
\Bibitem{Gai02}
\by I.~V.~Gaishun
\paper Some Properties of Linear Nonstationary Discrete Systems over Rings
\jour Differ. Uravn.
\yr 2002
\vol 38
\issue 11
\pages 1540--1548
\mathnet{http://mi.mathnet.ru/de10737}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2046423}
\transl
\jour Differ. Equ.
\yr 2002
\vol 38
\issue 11
\pages 1636--1643
\crossref{https://doi.org/10.1023/A:1023649308063}


Linking options:
  • http://mi.mathnet.ru/eng/de10737
  • http://mi.mathnet.ru/eng/de/v38/i11/p1540

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:67
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019